# SDR DALA2025030501733

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0836305) CORROSION WEB - INTERCOSTAL BTW BS 907 TO BS 927 AND BTW STR24L TO STR 23L AFT CARGO COMPARTMENT. REPLACED WEB INTERCOSTAL AND FASTENERS BTW BS 907 TO BS 927 AND BTW STR24L TO STR 23L AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-40-02, SRM 51-10-02 AND AS PER DRAWING 147A7401, REV C.
